# SDR N6WA0080601

- Difficulty date: June 19, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 7,508 hours, 8,209 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY DOOR MESSAGE ON LANDING.  PERFORMED OPS CHECK ON EMERGENCY DOOR.  NO DEFECTS NOTED AT THIS TIME.  (S)
